# SDR ASOA2014120511833

- Difficulty date: November 16, 2014
- Submitted: December 5, 2014
- Operation: Air carrier
- Aircraft: N146PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15146
- Aircraft time: 17,471 hours, 12,234 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 661-669
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH SIDE SEAT TRACK SEGMENT FROM BS 661+16 TO 669.40 HAS CORROSION AT SEVERAL SPOTS.  EVALUATED FOUND TO BE OUT OF LIMITS IAW GREO 670-53-00-013.  REMOVED SEAT TRACK AT FS 661+16 TO 661.40 RT IAW AMM 53-00-49-000-801-A07.  FABRICATED NEW SEAT TRACK IAW SRM 51-40-11-001-001-A01 AND GREO 670-53-00-343.  RECEIVED AND COMPLIED WITH ECTC REO 670-53-00-343.
